MathSciNet Relay Station
MathSciNet bibliographic data
MR1132420 12J15 (03E05 03E75 04A30 12L99)
Perović, Žikica Cardinalities of $\eta\sb 1$-ordered fields. Proc. Amer. Math. Soc. 118 (1993), no. 2, 379–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement